# SDR USAA980641

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465691
- Condition: Cracked
- Location: Bs 1040
- Part time: 37,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH HOLE IN FRAME/APU BLEED DUCT STATION 1040.  INSTALLED REPAIR DOUBLER PER EA 63138 AND TR 53-80-02.  (M)
